# SDR 08FDEA01382

- Difficulty date: April 10, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 72,715 hours, 24,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60715870750T6
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK RBL 77 BETWEEN STA 840 TO 920 IS IN BARE METAL AND SUPERFICAL CORROSION.  REMOVED LIGHT CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00.  REMOVED AND INSTALLED NEW TRACK IAW SRM 53-70-00.  FABBED NEW TRACK AND SPLICE ON TRAVELERS T8/733283 AND T8/733215.  CLASSIFIED AS MAJOR REPAIR.
